Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suggest treatment for pain in the foot

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2002
Answered : 1210 Questions
Question
Ive had pain in my right foot for some time it feels as though its inside and on the right side of my foot when I wear flats the next day it really hurts and in the morning whatever shoes I wore the day before My foot in that area is a tiny tiny bit swollen and sometimes hurts and sometimes feels as tight as a piano string underneath my foot on the right side It sometimes hurts on the top left side of my foot and feels good when rubbed however something is wrong and to be honest now whether I'm on my feet or not it hurts
Thu, 19 Apr 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Mahaveer Patil 51 minutes later
Brief Answer:
tendinitis/bursitis

Detailed Answer:
Hi,

Thank you for posting the question.
I have gone through your medical history in detail.

From the history and the symptoms that you have stated,I feel that you may be either having inflammation of tendons of the foot (tendinitis) or inflammation of a bursa (bursitis).

Bursitis is usually a result of constant friction between the footwear and underlying bone. Tendinitis,on the other hand,is a result of overuse or stain of the foot tendons.

Taking anti inflammatory tablets like ibuprofen,tramadol or paracetamol will help relieve the pain.Local gel application followed by hot fomentation and wearing a compression bandage over the affected part will be helpful.

Try changing the footwear .Preferably the footwear should be well cushioned with soft inner soles and light weight.

If these measures do not help,you should consult a orthopedist and get a Xray done.

I hope the answer was useful.

Feel free to ask me any follow up queries that you may have.

Thank you.
Kind regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor